AMS eContent Search Results
Matches for: msc=(32B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] David B. Massey. A note on kernels, images, and cokernels in the perverse category. Proc. Amer. Math. Soc. 146 (2018) 137-144.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Quang Dieu and Sanphet Ounheuan. A comparison principle for bounded plurisubharmonic functions on complex varieties in $\mathbb C^n$. Proc. Amer. Math. Soc. 146 (2018) 309-323.
Abstract, references, and article information   
View Article: PDF

[3] David B. Massey. Lê modules and traces. Proc. Amer. Math. Soc. 134 (2006) 2049-2060. MR 2215774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Díaz-Cano. Orderings and maximal ideals of rings of analytic functions. Proc. Amer. Math. Soc. 133 (2005) 2821-2828. MR 2159758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Adam Harris and Yoshihiro Tonegawa. A $\bar{\partial}\partial$--Poincaré lemma for forms near an isolated complex singularity. Proc. Amer. Math. Soc. 131 (2003) 3329-3334. MR 1990620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wojciech Kucharz. Analytic and differentiable functions vanishing on an algebraic set . Proc. Amer. Math. Soc. 102 (1988) 514-516. MR 928970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Becker. On the height of ideals generated by matrices . Proc. Amer. Math. Soc. 51 (1975) 393-394. MR 0385150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1